# SDR HALA0600609

- Difficulty date: August 13, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1191 S34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENT AT BS 1191 STRINGER 34R.  FOUND SKIN DENT AT BS 1191 STRINGER 34R TO BE OUT OF LIMITS. 2" LENGTH .090" DEPTH.  REPAIRED PER SRM 53-00-012R-1.
